A Two Hilbert Space Scattering Theorem.

William C. Lyford

Mathematische Annalen (1975)

  • Volume: 217, page 257-262
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lyford, William C.. "A Two Hilbert Space Scattering Theorem.." Mathematische Annalen 217 (1975): 257-262. <http://eudml.org/doc/162776>.

author = {Lyford, William C.},
journal = {Mathematische Annalen},
pages = {257-262},
title = {A Two Hilbert Space Scattering Theorem.},
url = {http://eudml.org/doc/162776},
volume = {217},
year = {1975},

AU - Lyford, William C.
TI - A Two Hilbert Space Scattering Theorem.
JO - Mathematische Annalen
PY - 1975
VL - 217
SP - 257
EP - 262
UR - http://eudml.org/doc/162776
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.